# SDR FDEA201311122735

- Difficulty date: November 12, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7740505
- Condition: Corroded
- Location: Bs 1942
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FLOOR CARGO TRACK AT BS 1942, LBL 107.25, FOUND CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1831 TO 2007 IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REVISION 53.  REPAIR CLASSIFIED   MAJOR IAW GMM 6-2-100 REVISION 118
